# SDR CA040628001

- Difficulty date: June 16, 2004
- Submitted: July 22, 2004
- Operation: General aviation
- Make and model: Dhav DHC3
- Aircraft time: 7,573 hours
- Engine: Pwa R1340AN1
- Propeller: Hamstd 23D40
- System (JASC): 8500 · Engine (Reciprocating)
- Part: Engine
- Part number: R1340S3H1G
- Condition: Failed
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

(CAN) ENGINE SEIZED IN CRUISE FLIGHT. CASE BROKEN.
